# SDR AALA202511179931

- Difficulty date: September 24, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,731 hours, 29,489 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING AFT LUG WORN ON THE FORWARD FACE OF THE KEEL BEAM BETWEEN FR 42 AND FR 43, BETWEEN S41L AND S42L. REPLACED HINGE FITTING PER EA 368510.
